# SDR USAAF01082

- Difficulty date: November 5, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N855US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11283
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE EMERGENCY FLOOR LIGHT AT SEAT ROW 4 WAS INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT THE LIGHT.  (M)
